Discussions By Condition: I cannot get a diagnosis.

Candidiasis - young Female?

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • July 6, 2010
  • 10:39 AM

2 weeks ago my Doctor diagnose me with a UTI (Urinary Tract Infection), im an 18 Year old Female, Before the Doctors diagnose me i had bad Lower back/Kidney Pain, I felt like i had to go to the toilet every 5 mins but couldnt do anything. Other then that, i also have a family history in this Infection (UTI). After a blood test and a visit to the Radiology (Ultrasound) and a trip to the emergency dep at the local Hospital they sent me home with a 6day cycle 'Canesten' Cream, which you apply inside the vigina once a day, for 6 days. They also prescribed me with "Doxycycline" Tables, Also known as "Monohydrate" They are 100mg, mean't to be taken twise a day with food for 14 days. After 2 days of taking these tables, i started to feel so sick and light headed. I have realised that these tablets are the reason as to why i am feeling like this. As they are such a strong pill and i am only a very small girl, i have cut down to just one tablet a day - still feel light headed after i take it, but i can feel my Kidneys getting better (UTI). I am now on day 4 of 6 of the Canesten Cream, and My vigianal area started to get realy itchy and a burning sensation. - Not just any itchyness, but an extremly itchy that it got to the point where i couldnt go to work. I had a really smelly white-yellow discharge to, and very moist. I woke up yesterday to a really heavely swollen vigina flaps, and my flags were as hard as rock!. I mean they weren't just over sized and bloated, they were huge! I could not walk, i could not sit down, i couldnt even close my legs because my viginal area was so swollen, and still at this point itchy.
After a day of just having cold showers every 2 hours still no decresed in size. This has never happen to me before, at first i just thought this was an reaction to the canesten cream, but if it was, it would of happen right away of using the cream, and i have used this cream in the past. So i just sat around the house for the day, trying not to walk or move to make it any worse, last night it was still itchy but this morning i woke up and my viginal area was fine? It was normal size, it felt like and looked like a ballon that had been up for so long and then let down - wrinkled and deflated- but the itchyness was gorn and was normal size. I had made the next avai appointment with my Doctor, but it isnt for another 3 days yet. I cant show him what my viginal area was like as it is deflated now, how will he understand me? Was this a reaction to the Cream or really strong antibiotics? Did it have anything to do with the UTI? please help, i would really love some answers if anyone ealse out there as experienced the same thing, or know of anything like this? Thank you.
My email is: jskntlow@live.com.au

Reply Flag this Discussion

1 Replies:

  • 2 weeks ago my Doctor diagnose me with a UTI (Urinary Tract Infection), im an 18 Year old Female, Before the Doctors diagnose me i had bad Lower back/Kidney Pain, I felt like i had to go to the toilet every 5 mins but couldnt do anything. Other then that, i also have a family history in this Infection (UTI). After a blood test and a visit to the Radiology (Ultrasound) and a trip to the emergency dep at the local Hospital they sent me home with a 6day cycle 'Canesten' Cream, which you apply inside the vigina once a day, for 6 days. They also prescribed me with "Doxycycline" Tables, Also known as "Monohydrate" They are 100mg, mean't to be taken twise a day with food for 14 days. After 2 days of taking these tables, i started to feel so sick and light headed. I have realised that these tablets are the reason as to why i am feeling like this. As they are such a strong pill and i am only a very small girl, i have cut down to just one tablet a day - still feel light headed after i take it, but i can feel my Kidneys getting better (UTI). I am now on day 4 of 6 of the Canesten Cream, and My vigianal area started to get realy itchy and a burning sensation. - Not just any itchyness, but an extremly itchy that it got to the point where i couldnt go to work. I had a really smelly white-yellow discharge to, and very moist. I woke up yesterday to a really heavely swollen vigina flaps, and my flags were as hard as rock!. I mean they weren't just over sized and bloated, they were huge! I could not walk, i could not sit down, i couldnt even close my legs because my viginal area was so swollen, and still at this point itchy.After a day of just having cold showers every 2 hours still no decresed in size. This has never happen to me before, at first i just thought this was an reaction to the canesten cream, but if it was, it would of happen right away of using the cream, and i have used this cream in the past. So i just sat around the house for the day, trying not to walk or move to make it any worse, last night it was still itchy but this morning i woke up and my viginal area was fine? It was normal size, it felt like and looked like a ballon that had been up for so long and then let down - wrinkled and deflated- but the itchyness was gorn and was normal size. I had made the next avai appointment with my Doctor, but it isnt for another 3 days yet. I cant show him what my viginal area was like as it is deflated now, how will he understand me? Was this a reaction to the Cream or really strong antibiotics? Did it have anything to do with the UTI? please help, i would really love some answers if anyone ealse out there as experienced the same thing, or know of anything like this? Thank you. My email is: jskntlow@live.com.au You probably got a yeast infection from the antibiotic and when it's red, itchy and swollen you are more sensitive to other things that might not have bothered you in the past. Sounds like you developed an allergy to the cream. Does it have a petroleum base? I can't use any mineral oil or perolatum or peroleum ( they are all crude oil by products) on a reacted area of my body or it swells and I get a red itchy rash. However, I can use them on healthy skin.
    dawnblake 3 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.